# SDR REXA201100695

- Difficulty date: October 9, 2011
- Submitted: October 11, 2011
- Operation: Air carrier
- Aircraft: N8775A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7775
- Aircraft time: 19,720 hours, 17,180 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Cable
- Condition: Obstructed
- Location: Elevator
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

PREVIOUS ISSUE WITH ELEVATOR HAS RETURNED CAPT ELEV DOESN’T MOVE WHEN F/O PULLS BACK ON YOKE.  FOUND DISC CABLE HANGING ON SAFETY WIRE ON 2 WSRSWITCH REMOVED OBSTRUCT.  OPS CHECKED IAW AMM 31-31-06 CHECK GOOD.
